Itching .ozzing in thighs

I m having itching & oozing in both of upper thighs for 2 years abruptly. I had applied too many creams changing one by one .nw m applying terbitotal for one week.but no significant satisfaction. Pls advice me ..
views-icons 46 Views Bookmark this Answer

Doctor Answers (1) on Itching .ozzing in thighs

doctor profile image
Greetings. You may be having a possible fungal infection. Fungal infection is quite common, especially more common in men. This is often related to humidity, tight clothing, excess sweating and accumulation of moisture. You'll need to keep the area dry, wear lose clothing. You'll need to see a dermatologist for confirmation of infection and treatment with oral antifungals and creams. If there's resistance to one particular medicine another medicine may be needed depending on your improvement. DO NOT USE OVER THE COUNTER CREAMS LIKE BETNOVATE GM OR PAN DERM OR QUADRIDERM... this will only prolong the infection. Hope this helps
Next Steps
see a qualified dermatologist near you
Health Tips
Further queries can be sent on follow up messaging
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?